# SDR 2003UALA00394

- Difficulty date: April 26, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 47,940 hours, 28,142 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 64641
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING (EEL) AFT OF ROW 16 WAS INOPERATIVE.  *S/D*  REPLACED 18 FT SECTION OF EEL CABLE.
